# SDR UPS06847300

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SMOKE GOGGLES ARE MISSING FROM 2ND OBS POS.  REPLACED MISSING SMOKE GOGGLES.
